MathSciNet Relay Station
MathSciNet bibliographic data
MR2228847 (2006m:37051) 37D45 (93D15)
Yu, Pei; Liao, Xiaoxin Globally attractive and positive invariant set of the Lorenz system. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 16 (2006), no. 3, 757–764.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement